# SDR COMA0360074

- Difficulty date: January 31, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 8,796 hours, 8,720 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Debris Monitor
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5376 STAB TRIM AND MACH TRIM CAUTION MESSAGE.CLEANED DEBRIS FROM STAB TRIM ENGAGE SWITCH.
